# SDR AALA202205022769

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 55,153 hours, 34,867 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning System
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE OFF UNDER 80 KNOTS DUE TO MASTER CAUTION LIGHT. RETURNED TO GATE.  PERFORMED AUTOMATIC FLIGHT SYSTEM GROUND TEST PER AMM 22-96-00. ALL CHECKS GOOD. PERFORMED OPERATIONAL CHECK OF FULL AUTHORITY DIGITAL ENGINE CONTROL SYSTEMS PER AMM 73-29-00. ALL CHECKS GOOD.
